Loading [MathJax]/jax/output/SVG/config.js
Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow Mathematical Journal, 2003, Volume 3, Number 2, Pages 419–438
DOI: https://doi.org/10.17323/1609-4514-2003-3-2-419-438
(Mi mmj93)
 

This article is cited in 34 scientific papers (total in 34 papers)

Geometry of the triangle equation on two-manifolds

I. A. Dynnikova, S. P. Novikovbc

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c University of Maryland
Full-text PDF Citations (34)
References:
Abstract: A non-traditional approach to the discretization of differential-geometrical connections was suggested by the authors in 1997. At the same time, we started studying first-order difference “black-and-white triangle operators (equations)” on triangulated surfaces with a black-and-white coloring of triangles. In the present work, we develop a theory of these operators and equations showing their similarity to the complex derivatives $\partial$ and $\bar\partial$.
Key words and phrases: Discrete connection, discrete analog of complex derivatives, triangle equation, first order difference operator.
Received: September 5, 2002
Bibliographic databases:
Document Type: Article
MSC: 39A12 (39A70)
Language: English
Citation: I. A. Dynnikov, S. P. Novikov, “Geometry of the triangle equation on two-manifolds”, Mosc. Math. J., 3:2 (2003), 419–438
Citation in format AMSBIB
\Bibitem{DynNov03}
\by I.~A.~Dynnikov, S.~P.~Novikov
\paper Geometry of the triangle equation on two-manifolds
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 2
\pages 419--438
\mathnet{http://mi.mathnet.ru/mmj93}
\crossref{https://doi.org/10.17323/1609-4514-2003-3-2-419-438}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2025267}
\zmath{https://zbmath.org/?q=an:1046.39016}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000208594200006}
\elib{https://elibrary.ru/item.asp?id=8379108}
Linking options:
  • https://www.mathnet.ru/eng/mmj93
  • https://www.mathnet.ru/eng/mmj/v3/i2/p419
  • Related presentations:
    This publication is cited in the following 34 articles:
    1. Decio Levi, Miguel A. Rodríguez, “Non-Existence of S-Integrable Three-Point Partial Difference Equations in the Lattice Plane”, SIGMA, 19 (2023), 084, 7 pp.  mathnet  crossref
    2. Dmitry Chelkak, Benoît Laslier, Marianna Russkikh, “Dimer model and holomorphic functions on t‐embeddings of planar graphs”, Proceedings of London Math Soc, 126:5 (2023), 1656  crossref
    3. Yuri Dabaghian, “Grid cells, border cells, and discrete complex analysis”, Front. Comput. Neurosci., 17 (2023)  crossref
    4. M. O. Nesterenko, “Special Exponential Functions on Lattices of Simple Lie Algebras and the Allotropic Modifications of Carbon”, Ukr Math J, 74:3 (2022), 395  crossref
    5. Bobenko A.I., Bucking U., “Convergence of Discrete Period Matrices and Discrete Holomorphic Integrals For Ramified Coverings of the Riemann Sphere”, Math. Phys. Anal. Geom., 24:3 (2021), 23  crossref  mathscinet  isi  scopus
    6. I. A. Dynnikov, “Bounded discrete holomorphic functions on the hyperbolic plane”, Proc. Steklov Inst. Math., 302 (2018), 186–197  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Bobenko A.I., Guenther F., “Discrete Riemann Surfaces Based on Quadrilateral Cellular Decompositions”, Adv. Math., 311 (2017), 885–932  crossref  mathscinet  zmath  isi
    8. D. V. Egorov, “The Riemann–Roch theorem for the Dynnikov–Novikov discrete complex analysis”, Siberian Math. J., 58:1 (2017), 78–79  mathnet  crossref  crossref  isi  elib  elib
    9. Ulrike Bücking, Symmetries and Integrability of Difference Equations, 2017, 153  crossref
    10. Bobenko A., Skopenkov M., “Discrete Riemann Surfaces: Linear Discretization and Its Convergence”, J. Reine Angew. Math., 720 (2016), 217–250  crossref  mathscinet  zmath  isi
    11. Alexander I. Bobenko, Felix Günther, Advances in Discrete Differential Geometry, 2016, 57  crossref
    12. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    14. Cassatella-Contra G.A., Manas M., Tempesta P., “Singularity Confinement For Matrix Discrete Painlevé Equations”, Nonlinearity, 27:9 (2014), 2321–2335  crossref  mathscinet  zmath  isi
    15. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  elib  elib
    16. Tempesta P., “Integrable Maps From Galois Differential Algebras, Borel Transforms and Number Sequences”, J. Differ. Equ., 255:10 (2013), 2981–2995  crossref  mathscinet  zmath  isi
    17. Skopenkov M., “The Boundary Value Problem for Discrete Analytic Functions”, Adv. Math., 240 (2013), 61–87  crossref  mathscinet  zmath  isi  elib
    18. Cimasoni D., “Discrete Dirac Operators on Riemann Surfaces and Kasteleyn Matrices”, J. Eur. Math. Soc., 14:4 (2012), 1209–1244  crossref  mathscinet  zmath  isi
    19. Bobenko A.I., Mercat Ch., Schmies M., “Period Matrices of Polyhedral Surfaces”, Computational Approach to Riemann Surfaces, Lecture Notes in Mathematics, 2013, 2011, 213–226  crossref  mathscinet  zmath  isi
    20. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Moscow Mathematical Journal
    Statistics & downloads:
    Abstract page:899
    Full-text PDF :1
    References:151
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025